# SDR CA020612001

- Difficulty date: June 10, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Beech 300BEECH
- Aircraft time: 2,931 hours
- Engine: Pwa PT6A60A
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 505243262728
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT DISCOVERED BRAKING DIFFICULTY UPON LANDING AND TAXIING.  UPON INSPECTION IT WAS DISCOVERED THAT BOTH HINGE POINTS FOR THE BRAKE ACTUATOR ON THE LT PEDAL ARM HAD CRACKED THROUGH, RESULTING IN A LOSS OF LEVERAGE ON THE BRAKE ACTUATOR.  UPON FURTHER INSPECTION IT WAS DISCOVERED THAT THE RIGHT HAND RUDDER PEDAL ASSY. WAS CRACKED ABOUT 80 PERCENT THROUGH THE THICKNESS OF MATERIAL AT THE SAME POINT.
